# SDR DL738100548

- Difficulty date: March 1, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 26,558 hours, 10,204 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Door 1l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE AT DOOR 1L FELL OUT OF BUSSEL, AND FAILED TO DEPLOY.  REMOVED AND REPLACED 1L DOOR SLIDE PACK.
